| Model Number |
CCU, ARTHREX SYNERGYUHD4, MATRIX |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(no problem found).The evaluation did not identify any issues relevant to the reported event.
Event or Problem Description
On (b)(6) 2023, it was reported by a facility representative via sems that an ar-3200-0020 ccu arthrex synergy uhd4 matrix camera box has lines appearing on it when plugged in.The scope was swapped out, but the problem still persisted.The camera was plugged in again for the next case, and the issue remained the same.The lines will not go away.The camera box was swapped out and this resolved the issue.The case was completed with no patient harm.